# SDR UALA2011030901154

- Difficulty date: March 8, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 73,159 hours, 21,126 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: M734284DF
- Part serial: 385
- Condition: Faulty
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEN DRIVE LIGHT ON OVHD PANEL NOT ILLUMINATED.  NO AMIS HISTORY. BPCU FAULT WAS "REPLACE L ENG GCU". REPLACED LT ENG GCU. RAN ENG AT GATE AND DRIVE LIGHT OPERATION WAS NOW NORMAL WITH NO OTHER FAULTS NOTED.
